|Panadol Rapid Soluble||paracetamol||Brand||New Zealand||500mg||20 Effervescent Tablets||OTC||$5.54||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.
Panadol Rapid Soluble has been designed for the fast relief of persistent pain
Active Ingredient: Paracetamol 500mg in the form of a fast-acting, lemon-flavoured effervescent tablet
Dosage: Adults: 1 to 2 tablets dissolved in a glass of water up to every 4 to 6 hours (maximum of 8 tablets per 24 hours) Children (7 to 12 years): Half to One tablets every 4-6 hours (maximum 4 tablets per 24 hours)
Panadol is a pain reliever containing paracetamol, which is used for the fast, effective temporary relief of pain and discomfort associated with headache, period pain, colds and flu, tension headache, backache, and muscular aches. Panadol is suitable for asthmatics who are sensitive to aspirin and non-steroidal anti-inflammatory drugs (NSAIDs), and is also suitable for breast feeding mothers.
The paracetamol in Panadol is an effective analgesic for acute or chronic mild-to-moderate pain. Conditions for which there are data supporting the efficacy of paracetamol for pain relief include:
The paracetamol in Panadol works by blocking the production of chemicals, known as prostaglandins, which are involved in pain transmission. But, unlike aspirin and non-steroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen, it blocks them in the brain. In addition, paracetamol has also been found to act directly on nociceptors and this may reduce the signaling of the pain stimulus itself.
Side effects are rare with paracetamol when it is taken at the recommended doses. One advantage of paracetamol over aspirin and NSAIDs is that it doesn’t irritate the stomach or cause it to bleed, potential side effects of aspirin and NSAIDs.
Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, see your healthcare professional.
Do not use Panadol:
Always read the label. Use only as directed. If symptoms persist see your healthcare professional. Incorrect use could be harmful. Medicines have benefits and some can have risks. Use: For relief of pain and/or fever.